Medication + Juvederm Q&A
Are there any medications that might cause a bad reaction to Juvederm? I take allergy meds like Clarinex & Allegra D and have had to take quite a... READ MORE
Does taking blood pressure medication interfere with filler such as Relastin? I am planning to get a filler Juvederm or Radiesse. Will taking blood... READ MORE
Is it possible to have Juvederm when I have had Aquamid twice in the last 3 months? I still have fine wrinkles along my top lip that I want rid of.... READ MORE
What's the best medication to help with nerve damage after .5cc Juvederm Voluma filler treatment? (Photo)
I have been diagnosed with Post-traumatic left 2nd division trigeminal neuropathy by a neurologist. It's been nearly 6 months of hell. I got filler... READ MORE
I take these medicines daily..are they okay to take before lip injections or would they increase chances of bruising or swelling?i heard you shouldn't... READ MORE
Juvederm Voluma XC - Is there any health reasons or medication that would not make me a successful candidate?
Is there any health reasons or medication that would not make me a successful candidate? READ MORE
I have debilitating nerve damage in the left side of my face from .5cc Juvederm Voluma dermal filler 13 months ago. The experienced surgeon used a... READ MORE
I had lip fillers 3 weeks ago. Unfortunately I developed a rash which went all the way up my right cheek and on my nose (to the right again). It... READ MORE
I have my Juvaderm lip injections scheduled 3-4 days after taking Fluconazole (a single-dose medication for yeast infection treatment)... Is it okay... READ MORE
Are these medicines okay to take before/after lip injections? What else can I do to reduce chances of bruising or swelling?
I take allergy medicine every morning(claratin, allegra,or Zyrtec) and zantac(a stomach medicine) every night.. Is that okay taking before lip... READ MORE
Juvaderm swelling after 3 years. Happened twice when i was sick and taking medications poro paracetamol and amoxicap antibiotics. Are juvaderm having... READ MORE